# SDR USAA2009051491169

- Difficulty date: May 13, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 29,348 hours, 10,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1578 - PHX - EEL - DOOR 4-R EMERGENCY EXIT LIGHT COVER MISSING.  MAINTENANCE INSTALLED COVER AT 4R DOOR FOR EMERGENCY LIGHT.
